Représentations galoisiennes, différentielles de Kähler et «conjectures principales»

Barry Mazur; Jacques Tilouine

Publications Mathématiques de l'IHÉS (1990)

  • Volume: 71, page 65-103
  • ISSN: 0073-8301

How to cite


Mazur, Barry, and Tilouine, Jacques. "Représentations galoisiennes, différentielles de Kähler et «conjectures principales»." Publications Mathématiques de l'IHÉS 71 (1990): 65-103. <>.

author = {Mazur, Barry, Tilouine, Jacques},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {Iwasawa theory; main conjecture; deformation of Galois representations; -adic -function},
language = {fre},
pages = {65-103},
publisher = {Institut des Hautes Études Scientifiques},
title = {Représentations galoisiennes, différentielles de Kähler et «conjectures principales»},
url = {},
volume = {71},
year = {1990},

AU - Mazur, Barry
AU - Tilouine, Jacques
TI - Représentations galoisiennes, différentielles de Kähler et «conjectures principales»
JO - Publications Mathématiques de l'IHÉS
PY - 1990
PB - Institut des Hautes Études Scientifiques
VL - 71
SP - 65
EP - 103
LA - fre
KW - Iwasawa theory; main conjecture; deformation of Galois representations; -adic -function
UR -
ER -


  1. [1] BOURBAKI N., Algèbre Commutative, chapitre 7 : Diviseurs, Paris, Hermann, 1965. Zbl0141.03501
  2. [2] CARAYOL H., Sur les représentations l-adiques attachées aux formes modulaires de Hilbert, C.R. Acad. Sc. Paris, série I, 296 (1985), 629-632. Zbl0537.10018MR85e:11039
  3. [3] COATES J., SCHMIDT K., Iwasawa theory for the symmetric square of an elliptic curve, J. reine angew. Math., 375 (1987), 104-156. Zbl0609.14013MR88i:11077
  4. [4] GILLARD R., Fonctions L p-adiques des corps quadratiques imaginaires et de leurs extensions abéliennes, J. reine angew. Math., 358 (1985), 76-91. Zbl0551.12011MR87a:11106
  5. [5] GREENBERG R., On the conjecture of Birch and Swinnerton-Dyer, Inv. Math., 72 (1983), 241-265. Zbl0546.14015MR85c:11052
  6. [6] GREENBERG R., Iwasawa theory for p-adic representations, Advanced Studies in Pure Mathematics, 17 (1989), 97-137. Zbl0739.11045MR92c:11116
  7. [7] HIDA H., Iwasawa modules attached to congruences of cusp forms, Ann. Scient. Ec. Norm. Sup., 4e série, 19 (1986), 231-273. Zbl0607.10022MR88i:11023
  8. [8] HIDA H., Galois representations into GL2(Zp[[X]]) attached to ordinary cusp forms, Inv. Math., 85 (1986), 545-577. Zbl0612.10021MR87k:11049
  9. [9] HIDA H., A p-adic measure attached to the zeta functions associated with two elliptic modular forms, I, Inv. Math., 79 (1985), 159-195. Zbl0573.10020MR86m:11097
  10. [10] HIDA H., Hecke algebras for GL1 and GL2, Sém. Th. N. Paris, 1985-1986, 131-163, Birkhäuser Verlag, 1986. Zbl0648.10020
  11. [11] KATZ N., p-adic interpolation of real analytic Eisenstein series, Ann. of Math., 104 (1976), 459-571. Zbl0354.14007MR58 #22071
  12. [12] KATZ N., MAZUR B., Arithmetic Moduli of Elliptic Curves, Ann. of Math. Studies, number 108, Princeton Univ. Press, 1985. Zbl0576.14026MR86i:11024
  13. [13] LANGLANDS R. P., Automorphic forms and l-adic representations, in Proc. Int. Summer School on Modular Functions of One Variable II, Antwerp, 1972, Lecture Notes in Math., 349, 361-500, Springer-Verlag, 1973. Zbl0279.14007
  14. [14] MAZUR B., Modular Curves and the Eisenstein Ideal, Publ. Math. I.H.E.S., 47 (1977), 33-186. Zbl0394.14008MR80c:14015
  15. [15] MAZUR B., WILES A., Class fields of abelian extensions of Q, Inv. Math., 76 (1984), 179-330. Zbl0545.12005MR85m:11069
  16. [16] MAZUR B., WILES A., On p-adic families of Galois representations, Comp. Math., 59 (1986), 231-264. Zbl0654.12008MR88e:11048
  17. [17] MAZUR B., Deforming Galois Representations, in Galois Groups over Q, 385-438, Springer-Verlag, 1989. Zbl0714.11076MR90k:11057
  18. [18] MAZUR B., RIBET K., Two-dimensional representations in the arithmetic of modular curves, à paraître dans Sém. Orsay, 1987-1988, Ed. G. Henniart, Astérisque. Zbl0780.14015
  19. [19] RUBIN K., The "main conjectures" in Iwasawa theory for imaginary quadratic fields, Preprint, Ohio State U., Columbus, Ohio, 1990. Zbl0737.11030
  20. [20] de SHALIT E., Iwasawa Theory of Elliptic Curves with Complex Multiplication, Persp. in Math., vol. 3, Academic Press, 1987. Zbl0674.12004MR89g:11046
  21. [21] SHIMURA G., Introduction to the Arithmetic Theory of Automorphic Functions, Iwanami Shoten and Princeton Univ. Press, 1972. Zbl0221.10029
  22. [22] TILOUINE J., Un sous-groupe p-divisible de la jacobienne de X1(Npr) comme module sur l'algèbre de Hecke, Bull. Soc. Math. Fr., 115 (1987), 329-360. Zbl0677.14006MR88m:11043
  23. [23] TILOUINE J., Kummer's Criterion over Λ and Hida's Congruence Module, Hokkaido University Technical Report Series in Mathematics, vol. 4, 1987. 
  24. [24] TILOUINE J., Théorie d'Iwasawa classique et de l'algèbre de Hecke ordinaire, Comp. Math., 65 (1988), 265-320. Zbl0663.12008MR89f:11152
  25. [25] TILOUINE J., Une conséquence de la conjecture principale dans la théorie d'Iwasawa d'un corps quadratique imaginaire, C.R. Acad. Sci. Paris, série 1, 306 (1988), 217-221. Zbl0674.12002MR89g:11103
  26. [26] TILOUINE J., Sur la conjecture principale anticyclotomique, Duke Math. J., 59 (1989), 629-673. Zbl0707.11079MR91b:11118
  27. [27] WILES A., On p-adic representations over a totally real field, Ann. of Math., 123 (1986), 407-456. Zbl0613.12013MR87g:11142
  28. [28] YAGER R., p-adic measures on Galois groups, Inv. Math., 76 (1984), 331-343. Zbl0555.12006MR86b:11045
  29. [29] GELBART S., Automorphic Forms on Adele Groups, Ann. of Math. Studies, Princeton Univ. Press, 1975. Zbl0329.10018
  30. [30] WEIL A., On a certain type of characters of idèle-class group of an algebraic number-field, in Œuvres scientifiques, vol. 2, [1955c], 255-261, Springer-Verlag, 1980. 

Citations in EuDML Documents

  1. Eknath Ghate, Vinayak Vatsal, On the local behaviour of ordinary Λ -adic representations
  2. P. Bayer, J. C. Lario, On Galois representations defined by torsion points of modular elliptic curves
  3. Trevor Arnold, Hida families, p -adic heights, and derivatives
  4. Tadashi Ochiai, Euler system for Galois deformations
  5. H. Hida, J. Tilouine, Anti-cyclotomic Katz p -adic L -functions and congruence modules
  6. Haruzo Hida, On the search of genuine p -adic modular L -functions for G L ( n ) . With a correction to: On p -adic L -functions of G L ( 2 ) × G L ( 2 ) over totally real fields
  7. Pierre Colmez, La conjecture de Birch et Swinnerton-Dyer 𝐩 -adique

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.